RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 1(283), Pages 219–220 (Mi umn4482)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the embedding of cubic manifolds and complexes in a cubic lattice

M. A. Shtan'ko, M. I. Shtogrin

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:1, 267–268

Bibliographic databases:

Document Type: Article
MSC: 32Q40, 32Q55
Received: 17.09.1991

Citation: M. A. Shtan'ko, M. I. Shtogrin, “On the embedding of cubic manifolds and complexes in a cubic lattice”, Uspekhi Mat. Nauk, 47:1(283) (1992), 219–220; Russian Math. Surveys, 47:1 (1992), 267–268

Citation in format AMSBIB
\Bibitem{ShtSht92}
\by M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper On the embedding of cubic manifolds and complexes in a~cubic lattice
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 1(283)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn4482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1171874}
\zmath{https://zbmath.org/?q=an:0813.57021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..267S}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 1
\pages 267--268
\crossref{https://doi.org/10.1070/RM1992v047n01ABEH000872}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE77300012}


Linking options:
  • http://mi.mathnet.ru/eng/umn4482
  • http://mi.mathnet.ru/eng/umn/v47/i1/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Cubic manifolds in lattices”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 301–313  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. M. Buchstaber, T. E. Panov, “Moment-angle complexes and combinatorics of simplicial manifolds”, Russian Math. Surveys, 55:3 (2000), 567–569  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. M. Buchstaber, T. E. Panov, “Torus actions, combinatorial topology, and homological algebra”, Russian Math. Surveys, 55:5 (2000), 825–921  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Gennaro Amendola, “A local calculus for nullhomotopic filling Dehn spheres”, Algebr Geom Topol, 9:2 (2009), 903  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:203
    Full text:61
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019